# SDR REXA2015102701024

- Difficulty date: October 27, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR COULD NOT BE OPENED FROM EXTERNAL HANDLE.  CLEANED & LUBED SERVICE DOOR, PERFORMED OPERATIONS CHECK IAW AMM 52-41-00-710-801-A01.  OPERATIONS TESTED GOOD.
